# SDR FDEA2020072391581

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A25510307002
- Condition: Delaminated
- Location: Bs 2983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BAY BULKHEAD PANEL 147CZ HAS DELAMINATION AND DISBOND THROUGHOUT. REPAIRED A/C BAY BULKHEAD PANEL 147CZ FOUND DELAMINATED AND DIBONDED   THROUGHOUT IAW EA 6-2570-T0354955-P1 EQUIPT AND FUNISH-ACCESSORY COMPTS-  WHEEL WELL PANEL 147CZ,DELAMINATION.
